Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2013, Article ID 931830, 12 pages
http://dx.doi.org/10.1155/2013/931830
Review Article

Colored HOMFLY Polynomials as Multiple Sums over Paths or Standard Young Tableaux

1MIPT, 9 Institutsky Per., Dolgoprudny 141700, Russia
2ITEP, 25 Bol. Cheremushkinskaya, Moscow 117259, Russia
3Lebedev Physics Institute, 53 Leninsky Pr., Moscow 119991, Russia
4Moscow State University, GSP-1, Moscow 119991, Russia

Received 22 May 2013; Accepted 7 September 2013

Academic Editor: Kadayam S. Viswanathan

Copyright © 2013 A. Anokhina et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Anokhina, A. Mironov, A. Morozov, and And. Morozov, “Colored HOMFLY Polynomials as Multiple Sums over Paths or Standard Young Tableaux,” Advances in High Energy Physics, vol. 2013, Article ID 931830, 12 pages, 2013. https://doi.org/10.1155/2013/931830.